User Tag List

Likes Likes:  0
Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: Hot Flashes?

  1. #1
    Join Date
    May 2011
    Location
    Lima, ohio
    Posts
    163
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default Hot Flashes?

    I have began getting hot flashes the last week is this common with WG? I am not having any other symptoms other then headaches and hot flashes wondering if this is WG or something else any advise? thanks.

  2. #2
    Join Date
    Mar 2009
    Location
    Swift Current, Saskatchewan, Canada
    Posts
    6,076
    Post Thanks / Like
    Mentioned
    13 Post(s)
    Tagged
    0 Thread(s)

    Default

    This is a common sign of active disease.
    Phil Berggren, dx 2003

  3. #3
    Join Date
    Nov 2010
    Location
    newcastle Australia
    Posts
    18
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    One of the side effects of some medications for WG is early menopause. I have hot flushes all the time now and blood test confirm that i have been through menopause. Also headaches can also occur more frequently with menopse too.

  4. #4
    Join Date
    May 2011
    Location
    Lima, ohio
    Posts
    163
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I am hoping not menopause I still want another child in the future...and hoping not wg either. I am heading to the doctors in the am to see whats going on.

  5. #5
    Join Date
    May 2011
    Location
    Lima, ohio
    Posts
    163
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Hormone levels are being tested and thyroid came back now as hypothyroid not sure if Wg is a factor to this or not we will know what the hormone tests say later.

  6. #6
    Join Date
    Nov 2011
    Location
    Natural Bridge Station, VA; Grandy, NC (OBX); formerly Fredericksburg, VA
    Posts
    367
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Hi mama. I understood prednisone could causes flashes. Mine were more intense/frequent the higher the dose. But I still get them almost every day. My face turns BEET red hot and it flows down through my neck and chest. Then it's gone in a few minutes. I think anxiety is part of the problem. I've been through menopause already (I'm 56) and think it may have a little something to do with it, too. I've had hypothyroidism for over 30 years and was diagnosed after the birth of my first child. Of course, the thyroid hormone (or lack thereof) does crazy things to the body. Are you going to start meds soon?

    KB
    KB -- "The good life is inspired by love and guided by knowledge". Bertrand Russell

    Dx in September, 2011. Major involvement: kidneys and lungs. Medical implications: fungal pneumonia, drug-induced hepatitis, allergy to fungal meds, ear infections, sinusitis, gall bladder removal, vitreal detachment, and eye cellulitis. Medial meniscus removal (unrelated to WG). Medications: Rtx, Pred 5.0, Lisinopril, Chlorthalidone, Levothyroxin, Omeprazole.

  7. #7
    Join Date
    May 2011
    Location
    Lima, ohio
    Posts
    163
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    yes my doctor is going to see me next week and start me on meds for this. I have not been on pred for awhile so the hot flashes cant be med related that was what I thought at first but doc said it would have been out of my system by now. I will get my hormone results back next week to. I have only had rituxan so I shouldnt be going through menopause and I am only 26 so I am hoping its not the cause. we will see next week will keep all posted

  8. #8
    Join Date
    Apr 2011
    Location
    Olympia, Washington
    Posts
    6,925
    Post Thanks / Like
    Mentioned
    12 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by mama2005 View Post
    yes my doctor is going to see me next week and start me on meds for this. I have not been on pred for awhile so the hot flashes cant be med related that was what I thought at first but doc said it would have been out of my system by now. I will get my hormone results back next week to. I have only had rituxan so I shouldnt be going through menopause and I am only 26 so I am hoping its not the cause. we will see next week will keep all posted
    No, hopefully it will be a least another 25 years before you have to go through menopause..... I do hope it's not a WG flare. Best wishes to you.
    Anne, dx'ed April 2011

  9. #9
    Join Date
    Feb 2010
    Location
    Australia
    Posts
    386
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I'm on Pred and Cyclophosamine and I'm always getting abnormally hot and flushed. My face and neck get very red at times and I abnormally sweat. I cant stand the heat anymore and the air conditioner is always on to the coldest. Docs say its the Meds.
    Col 23
    Last edited by Col 23; 02-01-2013 at 04:33 AM.

  10. #10
    Join Date
    Oct 2011
    Location
    Nashville, TN
    Posts
    557
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I'm on Cytoxan/Pred/bactrim and I have the red face too. As if my cheeks getting fatter wasn't bad enough, now the fat cheeks stay red. It's so uncomfortable at times and I constantly have wet hair around my neck. It's so attractive...NOT. Oh the joys of our concoctions.

    Mama- I hope they get you straightened out soon.
    "Never go to a doctor whose office plants have died." - Erma Bombeck

Page 1 of 2 12 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •